Log in
Asthma UK community forum
12,856 members18,482 posts

Fostair

Hi all, I’ve been taking fostair 100/6 for nearly 2 1/2 months now, and was just wondering if anybody else suffers dizziness and lightheaded symptoms?? 😩

25 Replies
oldestnewest

Been on approximately 4 years and I still get that. I get it when I take a bit more of it under doctors orders

Reply

Hi camilla22

Thanks for replying,...

Not just me then, are you lightheaded pretty much all the time??

Reply

Only 3 times a day which is rare for me

Reply

Ahh ok, maybe I need to change from fostair to something else then

Reply

Everyone is different. I just needed the extra boost while I was suffering with Hayfever and a chest infection. I am a tablet to control my Hayfever and asthma better

Reply

For me I got some light headed ness and tremors when I was on fostair 200/6... but that did calm down over time. If you’re still getting it after 2.5 months and it’s affecting you a lot then I’d return to the GP and as to try a different inhaler. Everyone tolerates inhalers differently and finding the right one for you can be a pain, but it’s worth it when you do get ‘the one’ 😉😂

Good luck

1 like
Reply

Could be that still getting used to the combination inhaler. I had it for about 3 months and I got told it will calm down which it did now get it three times a day. But only under medical orders.

Reply

medicines.org.uk/emc/produc... if you want to know more about fostair. By the way what kind of pump you using. There is a pump or nexthaler. If you using a pump have you tried a spacer with it

Reply

Hi Matty.. Yes I have been using fostair now for around 6 weeks and suffered from foggy brain and oral thrush. My Asthma nurse said I should have been prescribed a spacer device which has helped with the oral thrush and hoarse throat but the foggy brain and lack of concentration is persisting.

Reply

Hi Gemma-Gem, I’ve been using fostair for two months now. You can stop the oral thrush by rinsing your mouth with baking soda and water after using it. It’s a bit nasty but it seems to work. (I use a spacer too.) My doctor suggested it. I wish I had an answer for the foggy brain. I feel like I have that too :(

Reply

Thanks Carus I have bought an oral irrigator now and put a mixture of mouthwash and water in which has helped and tastes a bit nicer than the baking soda 😊

Reply

I'm on 200/6 fostair take 4 puffs a day I use a spacer still get thrush and I cant seem to remember simple things is this side effects anyone xx

Reply

I was told by the dr to always rince my mouth following Fostair to stop thrush

Reply

I wash my mouth out but not with ventolin should I do both .

Reply

She just said after Fostair, but I swig water

After ventolin. Hope I dont get thrush, hope yours gets better soon

Reply

I hope you dont get thrush its horrible infection .

Reply

What does it do? Is the mouth inflammed?

Reply

Yes those are symptoms I have been getting too

Reply

I take fostair. 100/6. For 3 years now it helps me

Reply

Forstair 200/6 worked very well for me but I had to change to seretide 250/6 due the most appalling muscle cramps and spasms.

Reply

Same here. Was on Fostair for about a year and then realised it was giving me really annoying, painful muscle spasms/ cramps in hand, legs and feet. Changed to Sirdupla, which CAN give cramps but hasn’t so far.

1 like
Reply

Hi Matty , no I’ve never had any symptoms and I’ve been taking it for more than a year or so now !

Reply

Hi Matty, I have been taking fostair for a year now and still get lightheads and spouts of dizziness at times. Not all the time just sometimes. I did get oral thrush from it but then started on a spacer and make sure to rinse and brush after I take it. Hope this helps.

Reply

When I took Fostair I had dizziness, shakes, lightheaded, foggy throat and hoarseness (which has never cleared). I felt so bad I went to the emergency 24hour chemist 10.00 pm, she said stop taking it, go back to your old inhaler .I then saw the doctor during the week and he said same stay on your old one as it suits you, it was the asthma nurse gave it to me but was no good for me.

Reply

Hi all

Thanks for replying, I’ve been told by the pharmacist to 1/2 my intake from 4 puffs to 2 a day and he pretty much guaranteed me that the side effects would stem within a couple of days,... keep you posted 🤞

Reply

You may also like...